# SDR DALA2015102306375

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 62,492 hours, 45,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BENEATH DIAMOND DOUBLER CRACKED BS 1410 AT LONGERON 2L. REPAIRED IAW PRI 540097-14, REV 0 AND WAITING FOR FINAL ER/A.
